# SDR SWIA202512260014

- Difficulty date: October 14, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT SIDE SEAT RAIL TRIM RETAINER FOR REPLACEMENT FROM FS 785.00 TO FS 847+7, FOUND THE SEAT RAIL MOUNTING EXTRUSION DAMAGED AT FASTENER LOCATION, LOCATED AT FS 795.00.  REWORKED SEAT RAIL MOUNTING EXTRUSION AT FASTENER LOCATION, LOCATED AT FS 795.0 REF REO 690-53-41-562 REV.--, COMPLIED WITH 51-900-1002-SKY. LEAK CHECKS GOOD.
